# SDR CA150410006

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwc PW306A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THAT AT DEPARTURE, WHEN STARTING TO LEVEL OFF WITH NO POWER ADJUSTMENTS, HEARD & FELT 3 COMPRESSOR STALLS, REDUCED POWER SLIGHTLY TO ABOUT 98% & HEARD & FELT 2 ADDITIONAL STALLS, SWITCHED BLEED AIR FROM BOTH ENGS TO LT ENG ONLY & REDUCED POWER TO ABOUT 96%.  THE PILOT PERFORMED AN AIR TURN BACK, NO FURTHER STALLS WERE NOTED.
